RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 60–63 (Mi dan39128)  

CYBERNETICS AND THE REGULATION THEORY

Increasing the capacity of linear correcting codes

R. R. Varshamov

Computing Center of the Armenian Academy of Sciences and Yerevan State University

Full text: PDF file (468 kB)

Bibliographic databases:
UDC: 621.391.15
Presented: Б. Н. Петров
Received: 28.06.1974

Citation: R. R. Varshamov, “Increasing the capacity of linear correcting codes”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 60–63

Citation in format AMSBIB
\Bibitem{Var75}
\by R.~R.~Varshamov
\paper Increasing the capacity of linear correcting codes
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 60--63
\mathnet{http://mi.mathnet.ru/dan39128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0456931}
\zmath{https://zbmath.org/?q=an:0358.94024}


Linking options:
  • http://mi.mathnet.ru/eng/dan39128
  • http://mi.mathnet.ru/eng/dan/v223/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019